MathSciNet Relay Station
MathSciNet bibliographic data
MR893479 58F05 (15A66 17B56 58F06 81D07 81E99)
Kostant, Bertram; Sternberg, Shlomo Symplectic reduction, BRS cohomology, and infinite-dimensional Clifford algebras. Ann. Physics 176 (1987), no. 1, 49–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement